# SDR DALA1170660990

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 53,450 hours, 39,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, MAINTENANCE FOUND SEVERAL FIRST CLASS EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE BATTERY CHARGER PACK AND THE  LIGHTS RETURNED TO NORMAL OPERATION.
